Stabilized Galerkin methods for magnetic advection

Holger Heumann 1, 2 Ralf Hiptmair 3
2 CASTOR - Control, Analysis and Simulations for TOkamak Research
CRISAM - Inria Sophia Antipolis - Méditerranée
3 Seminar of Applied Mathematics
SAM - Seminar of Applied Mathematics [Zürich]
Abstract : Taking the cue from stabilized Galerkin methods for scalar advection problems, we adapt the technique to boundary value problems modeling the advection of magnetic fields. We provide rigorous a priori error estimates for both fully discontinuous piecewise polynomial trial functions and H (curl, Ω)-conforming finite elements.
Document type :
Journal articles
Complete list of metadatas

Cited literature [37 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01108272
Contributor : Holger Heumann <>
Submitted on : Friday, October 28, 2016 - 5:20:47 PM
Last modification on : Tuesday, March 5, 2019 - 9:30:12 AM

File

Heumann2013T.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Holger Heumann, Ralf Hiptmair. Stabilized Galerkin methods for magnetic advection. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2013, 47 (6), pp.1713-1732. ⟨10.1051/m2an/2013085⟩. ⟨hal-01108272⟩

Share

Metrics

Record views

561

Files downloads

225